# SDR DALA2023103008905

- Difficulty date: October 21, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 85,802 hours, 28,204 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5647 RH AFT OVERWING EXIT HANDLE NOT FLUSH. CORRECTIVE ACTION: COMPLIED WITH PERMANENT REPAIR SECTION III ON ERA 586449-14TR REV ORIGINAL.
